MathSciNet Relay Station
MathSciNet bibliographic data
MR2262916 39A11 (39A10)
Berenhaut, Kenneth S.; Foley, John D.; Stević, Stevo The global attractivity of the rational difference equation $y\sb n=1+{y\sb {n-k}\over y\sb {n-m}}$. Proc. Amer. Math. Soc. 135 (2007), no. 4, 1133–1140 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement